# SDR DALA1035835533

- Difficulty date: December 13, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1473 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE SKIN LOWER AFT VHF ANTENNA MOUNT 2 HOLES IN SKIN TRIM OUT STA 1473, S-29R TO S-30R.  SECTION I - ACCOMPLISHED DURING MX AT SAT DEC 2010 SECTION II-REPAIR APPROVAL LIMITED TO 75000.  TOTAL ACFT CYCLES NOTE TO MON ER/A REVISION REQUIRED FOR SERVICE BEYOND 75000.  TOTAL CYCLES ASSOCIATED ER/A 13-487270 ADDED FOR AC 5533 THE SECTION III IS APPROVED TO 75,000, TOTAL ACFT CYCLES, IF LOG PAGE IS NOT REVISED BY THIS TIME, CONTACT LIAISON ENGINEERING. REMOVED THE EXISTING ANTENNA SUPPORT STRUCTURE IN REF DWG SA5331-01087-3, CUT OUT THE SKIN IN REF DWG 01087-4, NOTE 3, FABRICATED 2EA EXTERNAL DOUBLERS FROM 2024T3 .063" IN REF SB757-53A0053.  INSTALLED THE VHF ANTENNA SUPPORT STRUCTURE IN REF DWG SA 5331-01087 AND INSTALLED REPAIR DOUBLERS AND SKIN PLUG IN REF DWG SA5331-01087-4 NOTES 2, 5, 6 AND 7.  ACCOMPLISHED ERA 487270-14, REV ORIGINAL.
